| Catalog Number |
D6DR010RT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a webster catheter and the tip was found broken (almost detached).There were no lifted nor sharp rings.There was resistance nor difficulty during insertion or removal of the catheter.The device was not pre-shaped.There was no patient consequence.
Additional Manufacturer Narrative
A picture was provided by the customer.It was reviewed, and no root cause can be determined.However, it was reported that the device is available for analysis.Therefore, once the device is received by the bwi product analysis lab, the evaluation will be performed.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
The device was returned to johnson & johnson medtech (j&j medtech) for evaluation.It was reported that a patient underwent a cardiac ablation procedure with a webster catheter and the tip was found broken (almost detached).There were no lifted nor sharp rings.There was resistance nor difficulty during insertion or removal of the catheter.The device was not pre-shaped.There was no patient consequence.Device investigation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection was performed.Visual inspection revealed no damage or anomalies on the device.A microscopic examination of the tip was performed: no anomalies were observed.A manufacturing record evaluation was performed for the finished device number, and no internal actions related to the reported complaint were identified.The broken issue reported by the customer could not be replicated during the product investigation.Other issues or circumstances may have occurred during the use of the device that may have affected its performance.The failure reported may be related to the anchor window of the device, which is a normal feature.As part of johnson and johnson medtech¿s quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
The investigation details were updated on (b)(6) 2025 as follows: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection was performed.Visual inspection revealed no damage or anomalies on the device.A microscopic examination of the tip was performed: no anomalies were observed.It should be noted that a customer picture was received showing the issue reported, which matches with the condition of the device received.The picture showed the tip of the device in normal conditions.A protuberance is observed between the dome and the next electrode, which is the anchor window.A manufacturing record evaluation was performed for the finished device number 31539252m, and no internal actions related to the reported complaint were identified.The broken issue reported by the customer could not be replicated during the product investigation.Other issues or circumstances may have occurred during the use of the device that may have affected its performance.The failure reported may be related to the anchor window of the device, which is a normal feature.As part of johnson and johnson medtech¿s quality process, all devices are manufactured, inspected, and released to approved specifications.The h6.Type of investigation has been updated and analysis of data provided by user/third party (b15) has been added.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).